Title

On busemann surface area of the unit ball in minkowski spaces

Document Type

Article

Publication Date

5-15-2006

Abstract

For a given d-dimensional Minkowski space (finite dimensional Banach space) with unit ball B, one can define the concept of surface area in different ways when d ≥ 3. There exist two well-known definitions of surface area: The Busemann definition and Holmes-Thompson definition of surface area. The purpose of this paper is to establish lower bounds for the surface area of the unit ball in a d-dimensional Minkowski space in case of Busemann's definition, when d ≥ 3. © 2006 Victoria University. All rights reserved.

Publication Name

Journal of Inequalities in Pure and Applied Mathematics

Volume Number

7

First Page

1

Last Page

10

Issue Number

1

This document is currently not available here.

Share

COinS